# SDR C77A2020012040020

- Difficulty date: January 20, 2020
- Submitted: January 20, 2020
- Operation: Air carrier
- Aircraft: N622CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000219
- Aircraft time: 31,550 hours, 19,537 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Rib
- Part number: 17062642002
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO PROVIDES INSTRUCTIONS TO COMPLY WITH THE INSTRUCTIONS THAT ARE SPECIFIC TO THE RH HORIZONTAL STABILIZER FROM SB 170-55-0014, WHICH ACCOMPLISHES A STRUCTURAL MODIFICATION THAT CONSISTS OF REPLACING HORIZONTAL STABILIZER RIBS 10A, 11A, AND 12A WITH NEW, REINFORCED RIBS. THIS MODIFICATION IS DESIGNED TO HELP PREVENT POSSIBLE CRACKS ON THE HORIZONTAL STABILIZER CENTER BOX RIBS AND TO REACH THE AIRCRAFT ECONOMICAL FATIGUE LIFE. COMPASS ENGINEERING HAS CLASSIFIED THIS MODIFICATION AS A MAJOR ALTERATION. ONE OR MORE OF THE RIBS THAT ARE BEING REPLACED AS PART OF THE SERVICE BULLETIN WERE FOUND CRACKED DURING AN INSPECTION WHILE AT BASIC CHECK. BY ACCOMPLISHING SB 170-55-0014, THIS EO ALSO PROVIDES A REPAIR BY REPLACEMENT OF THE AFFECTED RIB(S). COMPASS ENGINEERING HAS CLASSIFIED THIS REPAIR AS A MAJOR REPAIR. THIS EO IS BEING MADE EFFECTIVE TO ALL DELTA AIRCRAFT FOR WHICH SB 170-55-0014 IS APPLICABLE, BUT A MAXIMO EVENT WILL ONLY BE GENERATED FOR AN AIRCRAFT WHEN ONE OR MORE RIBS ARE FOUND CRACKED. THE ACCOMPLISHMENT INSTRUCTIONS OF THIS EO WERE DERIVED FROM EMBRAER SERVICE BULLETIN 170-55-0014; THEREFORE, A COPY OF THIS SB IS NOT NEEDED TO ACCOMPLISH THIS EO. WORK ORDER 2813915
